MathSciNet Relay Station
MathSciNet bibliographic data
MR21596 30.0X
MacLane, Gerald R. Concerning the uniformization of certain Riemann surfaces allied to the inverse-cosine and inverse-gamma surfaces. Trans. Amer. Math. Soc. 62, (1947). 99–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement